# SDR HNAA2021011400019

- Difficulty date: January 5, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 21 IS CRACK, MARKED.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS ON LT WING RIB 21, IAW EMB 145 SRM 57-20-07 AND EO1-57-21-0003.
